RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 211–212 (Mi umn1147)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The existence of a Gibbs random field for systems of particles with impulses

E. V. Radkevich

M. V. Lomonosov Moscow State University

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1301–1303

Bibliographic databases:

MSC: 60G60, 62M40, 70F45, 70Hxx, 28A05
Accepted: 04.09.1995

Citation: E. V. Radkevich, “The existence of a Gibbs random field for systems of particles with impulses”, Uspekhi Mat. Nauk, 50:6(306) (1995), 211–212; Russian Math. Surveys, 50:6 (1995), 1301–1303

Citation in format AMSBIB
\Bibitem{Rad95}
\by E.~V.~Radkevich
\paper The existence of a~Gibbs random field for systems of particles with impulses
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn1147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379104}
\zmath{https://zbmath.org/?q=an:0872.60080}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1301R}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1301--1303
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002681}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000027}


Linking options:
  • http://mi.mathnet.ru/eng/umn1147
  • http://mi.mathnet.ru/eng/umn/v50/i6/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:135
    Full text:51
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019